# SDR QXEA0101775

- Difficulty date: October 25, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 9,615 hours, 13,584 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MAIN CABIN DOOR SKIN FLUSHNESS GAP IS GREATER THAN .100 INCH AT APERTURE SKIN AT FRONT AND REAR EDGES.  REPAIRED IAW HORIZON AIR EA 2-52-113.
